Alert archive / Georgia / River Flood Warnings in 2010
River Flood Warning 98, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Mar 14, 2010, 10:33 AM EDT for Bleckley County, Pulaski County, Georgia. It took effect at Mar 15, 2010, 2:51 PM EDT. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2010, 10:33 AM EDT (14:33 UTC)
- In effect from
- Mar 15, 2010, 2:51 PM EDT
- Expired
- Mar 17, 2010, 4:06 AM EDT
- In force
- 37 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Bleckley County, GA, Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 38 km from the middle of the area, began a volume at 14:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ocmulgee River at US 341 at Hawkinsville (HAWG1). The gauge peaked at 20.30 ft at Mar 16, 2010, 9:00 AM EDT.
- Action stage
- 14 ft
- Minor stage
- 20 ft
- Moderate stage
- 26 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02215000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
070 WGUS42 KFFC 141433 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1033 AM EDT SUN MAR 14 2010 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC023-235-150433- /O.NEW.KFFC.FL.W.0098.100315T2247Z-100319T0959Z/ /HAWG1.1.ER.100315T2247Z.100317T0600Z.100319T0359Z.NO/ 1033 AM EDT SUN MAR 14 2010 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE * FROM MONDAY EVENING UNTIL LATE THURSDAY NIGHT. * AT 945 AM SUNDAY THE STAGE WAS 14.6 FEET...AND RISING. * MINOR FLOODING IS FORECAST TO DEVELOP. * FLOOD STAGE IS 20 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND THEN CONTINUE RISING...REACHING NEAR 21.1 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THURSDAY EVENING. * AT 16 FEET...TIMBERLANDS ALONG THE RIVER BEGIN TO FLOOD. BY 19 FEET... THE RIVER BEGINS TO COVER RIVERSIDE DRIVE AND CUTOFF RESIDENTS FROM THEIR HOMES. AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF HAWKINSVILLE ALONG GOOSENECK LANE PREVENTING RESIDENTS FROM REACHING THEIR HOMES. * THIS CREST COMPARES TO A PREVIOUS CREST OF 21.4 FEET ON DEC 8 2009. $$
9 follow-up statements
174 WGUS82 KFFC 142157 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 557 PM EDT SUN MAR 14 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES ...HIGH WATER HAS ENDED FOR THE FOLLOWING RIVER IN GEORGIA... CHATTAHOOCHEE RIVER NEAR COLUMBUS AFFECTING LEE...RUSSELL... CHATTAHOOCHEE...MUSCOGEE AND STEWART COUNTIES GAC023-235-151157- /O.CON.KFFC.FL.W.0098.100315T2247Z-100319T0959Z/ /HAWG1.1.ER.100315T2247Z.100317T0600Z.100319T0359Z.NO/ 557 PM EDT SUN MAR 14 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE * FROM TOMORROW EVENING UNTIL LATE THURSDAY NIGHT. * AT 4 PM SUNDAY THE STAGE WAS 16.4 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO NEAR 21.1 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL THEN FALL BELOW FLOOD STAGE LATE THURSDAY. * AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES. $$ GAC167-303-319-151156- /O.CON.KFFC.FL.W.0097.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.100313T1952Z.100314T2115Z.000000T0000Z.NO/ 557 PM EDT SUN MAR 14 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 5 PM SUNDAY THE STAGE WAS 18.4 FEET...AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * THE RIVER IS NEARING CREST AND WILL REMAIN STEADY OR BEGIN TO SLOWLY FALL THROUGH MONDAY. * AT 19.0 FEET...THE WATER LEVEL BEGINS TO FLOOD THE DIRT PARKING LOT AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING CONTINUES AND SPREADS FURTHER INTO THE WOODLANDS NEAR THE RIVER. $$ ALC081-113-GAC053-215-259-151156- /O.ROU.KFFC.HY.S.0000.000000T0000Z-000000T0000Z/ /CMUG1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 557 PM EDT SUN MAR 14 2010 HIGH WATER HAS ENDED FOR THE CHATTAHOOCHEE RIVER NEAR COLUMBUS * AT 5 PM SUNDAY THE STAGE WAS 20.0 FEET...AND SLOWLY FALLING. * FLOOD STAGE IS 34.0 FEET. * FORECAST...THE RIVER STAGE WILL CONTINUE FALLING OVER THE NEXT SEVERAL DAYS. * THIS WILL BE THE FINAL STATEMENT ISSUED ON THIS HIGH WATER SITUATION. $$
447 WGUS82 KFFC 150930 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 AM EDT MON MAR 15 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES... OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES. GAC023-235-152330- /O.EXT.KFFC.FL.W.0098.100315T1900Z-100319T0900Z/ /HAWG1.1.ER.100315T1900Z.100316T1800Z.100319T0300Z.NO/ 530 AM EDT MON MAR 15 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE... * UNTIL LATE THURSDAY NIGHT. * AT 4 AM MONDAY THE STAGE WAS 18.7 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 21.3 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT. * AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES. $$ GAC167-303-319-152329- /O.CON.KFFC.FL.W.0097.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.100313T1952Z.100314T2245Z.000000T0000Z.NO/ 530 AM EDT MON MAR 15 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE... * UNTIL FURTHER NOTICE. * AT 5 AM MONDAY THE STAGE WAS 18.3 FEET...AND FALLING SLOWLY. * MINOR FLOODING IS OCCURRING AND WILL CONTINUE. * FLOOD STAGE IS 17 FEET. * AT 19 FEET...THE WATER LEVEL BEGINS TO FLOOD THE DIRT PARKING LOT AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING CONTINUES AND SPREADS FURTHER INTO THE WOODLANDS NEAR THE RIVER. $$
845 WGUS82 KFFC 151401 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1001 AM EDT MON MAR 15 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES GAC023-235-160401- /O.EXT.KFFC.FL.W.0098.100315T1851Z-100319T0800Z/ /HAWG1.1.ER.100315T1851Z.100317T0000Z.100319T0200Z.NO/ 1001 AM EDT MON MAR 15 2010 ...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT... THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE * FROM THIS AFTERNOON UNTIL LATE THURSDAY NIGHT. * AT 9 AM MONDAY THE STAGE WAS 19.2 FEET...AND RISING. * NO FLOODING IS OCCURRING AT THIS TIME...HOWEVER MINOR FLOODING IS FORECAST TO DEVELOP. * FLOOD STAGE IS 20 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE RISING...REACHING NEAR 21.6 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EVENING. * AT 19 FEET...THE RIVER BEGINS TO COVER RIVERSIDE DRIVE AND CUTOFF RESIDENTS FROM THEIR HOMES. AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF HAWKINSVILLE ALONG GOOSENECK LANE PREVENTING RESIDENTS FROM REACHING THEIR HOMES. * THIS CREST COMPARES TO A PREVIOUS CREST OF 21.7 FEET ON DEC 23 2009. $$ GAC167-303-319-160400- /O.CON.KFFC.FL.W.0097.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.100313T1952Z.100314T2245Z.000000T0000Z.NO/ 1001 AM EDT MON MAR 15 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 10 AM MONDAY THE STAGE WAS 18.2 FEET...AND SLOWLY FALLING. * MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 17 FEET. * BETWEEN 17 AND 19 FEET...AT THE OLD BALLS FERRY ROAD BOAT RAMP JUST UPSTREAM FROM THE GEORGIA HIGHWAY 57 BRIDGE ALONG THE RIGHT BANK... WATER FLOODS THE BOAT RAMP AND PARTS OF THE DIRT PARKING LOT. MINOR FLOODING OF WOODLANDS ALONG THE RIVER CONTINUES. * THE RIVER CRESTED AT 18.41 FEET AT 645 PM EDT SUNDAY MAR 14. THIS COMPARES TO PREVIOUS CRESTS OF 17.66 FEET ON JAN 20 2010 AND 19.63 FEET ON OCT 16 2009. $$
005 WGUS82 KFFC 152227 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 627 PM EDT MON MAR 15 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES GAC023-235-161227- /O.CON.KFFC.FL.W.0098.000000T0000Z-100319T0800Z/ /HAWG1.1.ER.100315T2200Z.100317T0000Z.100319T0200Z.NO/ 627 PM EDT MON MAR 15 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE * FROM THIS EVENING UNTIL LATE THURSDAY NIGHT. * AT 5 PM MONDAY THE STAGE WAS 19.9 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 21.6 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT. * AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES. $$ GAC091-271-315-161226- /O.CON.KFFC.FL.W.0099.100316T1000Z-000000T0000Z/ /ABBG1.1.ER.100316T1000Z.100319T0000Z.000000T0000Z.NO/ 627 PM EDT MON MAR 15 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * FROM TOMORROW MORNING UNTIL FURTHER NOTICE. * AT 5 PM MONDAY THE STAGE WAS 11.5 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 13.9 FEET BY FRIDAY EARLY AFTERNOON. * AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE. $$ GAC167-303-319-161226- /O.CON.KFFC.FL.W.0097.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.100313T1952Z.100314T2245Z.000000T0000Z.NO/ 627 PM EDT MON MAR 15 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 6 PM MONDAY THE STAGE WAS 17.9 FEET...AND VERY SLOWLY FALLING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. $$
214 WGUS82 KFFC 160922 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 522 AM EDT TUE MAR 16 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES... OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES. GAC023-235-162322- /O.EXT.KFFC.FL.W.0098.000000T0000Z-100319T1200Z/ /HAWG1.1.ER.100315T2345Z.100317T1200Z.100319T0600Z.NO/ 522 AM EDT TUE MAR 16 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE... * UNTIL FRIDAY MORNING. * AT 4 AM TUESDAY THE STAGE WAS 20.3 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 20 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 21.3 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING. * AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES. $$ GAC091-271-315-162321- /O.EXT.KFFC.FL.W.0099.100316T0958Z-000000T0000Z/ /ABBG1.1.ER.100316T0958Z.100319T0600Z.000000T0000Z.NO/ 522 AM EDT TUE MAR 16 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE... * UNTIL FURTHER NOTICE. * AT 4 AM TUESDAY THE STAGE WAS 11.9 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 13.9 FEET BY EARLY FRIDAY MORNING. * AT 14 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE. $$ GAC167-303-319-162321- /O.CON.KFFC.FL.W.0097.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.100313T1952Z.100314T2245Z.000000T0000Z.NO/ 522 AM EDT TUE MAR 16 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE... * UNTIL FURTHER NOTICE. * AT 5 AM TUESDAY THE STAGE WAS 17.3 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND WILL CONTINUE. * FLOOD STAGE IS 17 FEET. * AT 17 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. $$
352 WGUS82 KFFC 161656 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1256 PM EDT TUE MAR 16 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES GAC023-235-170656- /O.EXT.KFFC.FL.W.0098.000000T0000Z-100318T1200Z/ /HAWG1.1.ER.100315T2345Z.100316T1400Z.100318T0600Z.NO/ 1256 PM EDT TUE MAR 16 2010 ...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE * UNTIL THURSDAY MORNING. * AT 11AM TUESDAY THE STAGE WAS 20.3 FEET...AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES. * THIS CREST COMPARES TO A PREVIOUS CREST OF 21.4 FEET ON DEC 8 2009. $$
371 WGUS82 KFFC 162035 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 435 PM EDT TUE MAR 16 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES GAC023-235-171035- /O.CON.KFFC.FL.W.0098.000000T0000Z-100318T1200Z/ /HAWG1.1.ER.100315T2345Z.100316T1400Z.100318T0600Z.NO/ 435 PM EDT TUE MAR 16 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE * UNTIL THURSDAY MORNING. * AT 345 PM TUESDAY THE STAGE WAS 20.2 FEET AND STEADY. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 20.0 FEET. * AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES. $$ GAC091-271-315-171034- /O.CON.KFFC.FL.W.0099.000000T0000Z-000000T0000Z/ /ABBG1.1.ER.100316T1035Z.100319T1800Z.000000T0000Z.NO/ 435 PM EDT TUE MAR 16 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL FURTHER NOTICE. * AT 345 PM TUESDAY THE STAGE WAS 12.3 FEET AND RISING. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 13.8 FEET FRIDAY EVENING THEN BEGIN FALLING. * AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE. $$
661 WGUS82 KFFC 170128 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 928 PM EDT TUE MAR 16 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES GAC023-235-171528- /O.EXT.KFFC.FL.W.0098.000000T0000Z-100317T1800Z/ /HAWG1.1.ER.100315T2345Z.100316T1400Z.100317T1200Z.NO/ 928 PM EDT TUE MAR 16 2010 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE * UNTIL WEDNESDAY NEAR MIDDAY. * AT 845 PM TUESDAY THE STAGE WAS 20.1 FEET AND FALLING SLOW. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 20.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE WEDNESDAY MORNING. $$ GAC091-271-315-171527- /O.CON.KFFC.FL.W.0099.000000T0000Z-000000T0000Z/ /ABBG1.1.ER.100316T1035Z.100320T0000Z.000000T0000Z.NO/ 928 PM EDT TUE MAR 16 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL FURTHER NOTICE. * AT 845 PM TUESDAY THE STAGE WAS 12.5 FEET AND RISING. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 13.8 FEET FRIDAY EVENING THEN BEGIN FALLING. * AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE. $$
858 WGUS82 KFFC 170806 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 406 AM EDT WED MAR 17 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES. GAC023-235-170836- /O.CAN.KFFC.FL.W.0098.000000T0000Z-100317T1800Z/ /HAWG1.1.ER.100315T2345Z.100316T1400Z.100317T0515Z.NO/ 406 AM EDT WED MAR 17 2010 THE FLOOD WARNING IS CANCELLED FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE. * AT 4 AM WEDNESDAY THE STAGE WAS 19.9 FEET...AND FALLING. * FLOOD STAGE IS 20 FEET. * AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES. $$ GAC091-271-315-172205- /O.CON.KFFC.FL.W.0099.000000T0000Z-000000T0000Z/ /ABBG1.1.ER.100316T1035Z.100320T0000Z.000000T0000Z.NO/ 406 AM EDT WED MAR 17 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE... * UNTIL FURTHER NOTICE. * AT 4 AM WEDNESDAY THE STAGE WAS 12.9 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 13.8 FEET BY FRIDAY EVENING THEN BEGIN FALLING. * AT 14 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 14, 5:15 AM EDT, 5 hours 18 minutes earlier.
Area forecast discussion, Mar 14, 5:15 AM EDT, 5 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 515 AM EDT SUN MAR 14 2010 .SHORT TERM /TODAY THROUGH TUESDAY/... UPPER LOW STILL SPINNING JUST TO OUR NORTHEAST. SHORTWAVE WILL ROTATE AROUND THE WESTERN EDGE OF THE LOW TODAY...BRINGING ADDITIONAL CLOUDS AND ANOTHER CHANCE OF SHOWERS TO THE REGION. TEMPERATURES ALOFT REMAIN QUITE COLD...WITH A CORE OF BELOW 0 TEMPS AT 850MB BEGINNING TO SWING THROUGH THE AREA. THINK FOR THE MOST PART IT'LL BE SHOWERS...THOUGH EARLY THIS MORNING WITH THE COOLER SURFACE TEMPERATURES SOME BRIEF SNOW SHOWERS CAN'T BE RULED OUT IN THE MOUNTAINS. THERE IS A VERY SLIGHT CHANCE THAT WE COULD SEE A REPEAT OF YESTERDAY'S SMALL HAIL/GRAUPEL...ON A MORE ISOLATED BASIS...BUT WAA AT 700MB WILL HELP TO DECREASE THE LAPSE RATES LESSENING THIS POSSIBILITY. SLUG OF MOISTURE WILL MOVE THROUGH TODAY WITH THE VORT MAX...MOVING OUT OVERNIGHT...BUT SOME LINGERING MOISTURE IN NORTHEAST GEORGIA WILL PROBABLY BE ENOUGH FOR A RAIN/SNOW MIX OVERNIGHT. 1000-850MB THICKNESSES REMAIN SOMEWHAT MARGINAL BUT THINK WITH THE ADDITION OF OROGRAPHIC LIFT THE MOUNTAINS COULD DEFINITELY SEE SOME LIGHT WINTRY PRECIP. THE UPPER LOW MOVES OUT INTO THE ATLANTIC OVER THE NEXT COUPLE OF DAYS BUT WE REMAIN IN NORTHWEST FLOW ALOFT...WHICH WILL KEEP US ON THE COOL SIDE. AS THE FLOW WEAKENS AND MOISTURE DISSIPATES WE SHOULD START TO CLEAR OUT SOME MORE LATE MONDAY INTO TUESDAY. GENERAL AGREEMENT BETWEEN THE SHORT-TERM MODELS...AND HAVE MAINLY TAKEN A BLEND FOR TEMPERATURES. .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... SHORTWAVE MOVING OFF THE ROCKIES ON TUESDAY WILL PUSH INTO THE SOUTHEAST TUESDAY NIGHT AND WEDNESDAY. CLOUDINESS AND SLIGHT CHANCE OF SHOWERS RETURNS AS THE SHORTWAVE DEEPENS AND ANOTHER UPPER LOW CUTS OFF OVER THE MID MISSISSIPPI VALLEY. TEMPERATURES STILL SLIGHTLY BELOW NORMAL AS THE WEAK UPPER LOW PASSES ACROSS... KEEPING SHOWERS IN THE FORECAST THROUGH FRIDAY MORNING. RIDGING BUILDS INTO THE EASTERN THIRD OF THE COUNTRY AS THE UPPER LOW EXITS OFF THE SOUTHEAST COAST...AND TEMPERATURES BEGIN TO RECOVER WITH HIGHS IN THE 60S. STRONGER SYSTEM MOVES OFF THE ROCKIES FRIDAY. GFS FASTER AND MUCH STRONGER WITH THE SYSTEM THAN THE ECMWF. THE LATTER HAS...IN GENERAL...PERFORMED MUCH BETTER OVER THE PAST COUPLE OF WEEKS...SO HAVE PULLED BACK ON MEX POPS IN ORDER TO COMPROMISE WITH THE ECMWF. GFS HAS THE SYSTEM PUSHING THROUGH GEORGIA BY SUNDAY MORNING...WHEREAS ECMWF IS JUST ENTERING GEORGIA AT THE SAME TIME. FOR NOW...HAVE POPS COMING IN DURING THE DAY ON SATURDAY...AND EXPECT THAT THE GFS WILL SLOWLY BEGIN TO CATCH UP WITH (WELL...IN THIS CASE SLOW DOWN TO) THE ECMWF OVER THE NEXT FEW DAYS. TDP && .AVIATION... A SERIES OF DISTURBANCES TRAVERSING THE STATE WILL HOLD LOW-MID CLOUDS ACROSS THE STATE TODAY...AND EVEN PRODUCE A FEW PATCHES OF -RA. LATEST RUC OVERLAID ON SATL IMAGERY SHOW A STRONG VORT MAX TRACKING ACROSS NORTH AND CENTRAL AL THAT IS PRODUCING A FEW SPRINKLES OVER NW AND NORTH CENTRAL GA THIS MORNING. ANOTHER STRONG VORT IS NOTED OVER WESTERN KY/TN THAT WILL SWING ACROSS THE STATE LATE THIS MORNING-EARLY AFTERNOON. ALTHOUGH DEEP LAYER MOISTURE IS LIMITED...THE ENHANCED LIFT DURING DAYTIME HEATING SHOULD SQUEEZE OUT A FEW PATCHES OF -RA...MAYBE AS FAR SOUTH AS THE ATLANTA METRO AREA. GFS MOS AND MODEL GUIDANCE SPREAD -RA INTO THE ATLANTA AREA BY 18Z... WHILE NAM IS HOLDING THE -RA NORTH. SO FAR THIS MORNING RADAR TRENDS AND TRAJECTORIES SHOW THE PATCHY -RA STAYING NORTH OF ATL. HOWEVER...AS THE LATTER VORT MAX APPROACHES... SUSPECT A TEMPO -RA WITH MVFR CIGS BETWEEN 16Z-20Z MAY BE NEEDED AT ATL TODAY. OTHERWISE... EXPECT CIGS TO BOUNCE BETWEEN MVFR (BKN020-025) AND VFR (BKN035-050) LEVELS TODAY...WITH VFR CIGS LIKELY PREVAILING AT ATL. WEST WINDS AT 6-9KTS THIS MORNING WILL INCREASE TO AROUND 12KTS BY 14-15Z...THEN 14KTS BY 18Z WITH POSSIBLY A FEW GUSTS TO 18-20KTS BETWEEN 16-20Z. NAM MOS GUIDANCE SHOW CIGS LOWERING TO IFR CONDITIONS THIS EVENING...WHILE GFS MOS HOLDS CIGS AT MVFR OVERNIGHT. WILL LEAN TOWARD THE GFS MVFR CIGS WHICH IS MORE IN-LINE WITH PERSISTENCE. /39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 54 39 62 37 63 / 20 20 5 5 5 ATLANTA 52 39 56 39 59 / 20 20 5 5 5 BLAIRSVILLE 44 36 49 35 54 / 50 40 10 5 10 CARTERSVILLE 51 38 55 38 58 / 40 20 5 5 10 COLUMBUS 58 42 59 40 63 / 10 10 0 5 5 GAINESVILLE 50 39 55 38 58 / 30 20 10 5 10 MACON 59 41 62 38 65 / 10 10 0 5 5 ROME 51 40 55 39 57 / 50 20 5 5 5 PEACHTREE CITY 53 38 58 35 60 / 20 10 5 5 5 VIDALIA 63 44 64 41 67 / 5 10 0 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && TDP
Hazardous weather outlook, Mar 14, 3:10 AM EDT, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 310 AM EDT SUN MAR 14 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 310 AM EDT SUN MAR 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SYNOPSIS... AN UPPER LOW SPINNING OVER THE CAROLINA'S WILL DRIFT ALONG THE MID ATLANTIC COAST TODAY. A SERIES OF DISTURBANCES RIDING AROUND THE UPPER LOW WILL SPREAD CLOUDS AND A FEW AREAS OF LIGHT RAIN ACROSS NORTH AND CENTRAL GEORGIA. LACK OF INSTABILITY WILL HINDER THUNDERSTORM DEVELOPMENT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
Nearby
River Flood Warnings in Georgia, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.